Alert archive / New Jersey / Small Craft Advisories in 2017

Small Craft Advisory 49, NWS Philadelphia/Mount Holly

May 15, 2017

NWS Philadelphia/Mount Holly issued this small craft advisory at May 15, 2017, 12:19 PM EDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 15, 2017, 12:19 PM EDT (16:19 UTC)
Expired
May 15, 2017, 8:41 PM EDT
In force
8 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

264 
WHUS71 KPHI 151619
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1219 PM EDT MON MAY 15 2017

ANZ454-455-152200-
/O.CAN.KPHI.GL.W.0024.000000T0000Z-170515T2200Z/
/O.NEW.KPHI.SC.Y.0049.170515T1619Z-170515T2200Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1219 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* LOCATION...THE COASTAL WATERS OF DELAWARE.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 7 FEET.

* TIMING...THE STRONGEST WIND WILL OCCUR THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSELS IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-152200-
/O.CAN.KPHI.GL.W.0024.000000T0000Z-170515T2200Z/
/O.NEW.KPHI.SC.Y.0049.170515T1619Z-170515T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1219 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* LOCATION...DELAWARE BAY.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...1 TO 3 FEET.

* TIMING...THE STRONGEST WINDS WILL OCCUR THROUGH THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSELS IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>453-152200-
/O.CON.KPHI.GL.W.0024.000000T0000Z-170515T2200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
1219 PM EDT MON MAY 15 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 35 KT.

* SEAS...5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND A PROPERLY EQUIPPED VESSELS IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

MPS
3 follow-up statements
527 
WHUS71 KPHI 151920
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT MON MAY 15 2017

ANZ450>453-160200-
/O.CAN.KPHI.GL.W.0024.000000T0000Z-170515T2200Z/
/O.EXB.KPHI.SC.Y.0049.000000T0000Z-170516T0200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
320 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED.

* LOCATION...THE COASTAL WATERS OF NEW JERSEY.

* WINDS...NORTHWEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ454-455-152200-
/O.CON.KPHI.SC.Y.0049.000000T0000Z-170515T2200Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
320 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...THE COASTAL WATERS OF DELAWARE.

* WINDS...WEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL DIMINISH BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-152200-
/O.CON.KPHI.SC.Y.0049.000000T0000Z-170515T2200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
320 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* LOCATION...DELAWARE BAY.

* WINDS...NORTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

* TIMING...WINDS WILL DIMINISH BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

MPS
165 
WHUS71 KPHI 152121
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 PM EDT MON MAY 15 2017

ANZ454-455-160200-
/O.EXT.KPHI.SC.Y.0049.000000T0000Z-170516T0200Z/
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
521 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* LOCATION...THE COASTAL WATERS OF DELAWARE.

* WINDS...NORTHWEST 5 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...3 TO 5 FEET.

* TIMING...WINDS AND SEAS WILL DIMINISH BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ430-431-160200-
/O.EXT.KPHI.SC.Y.0049.000000T0000Z-170516T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
521 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* LOCATION...DELAWARE BAY.

* WINDS...NORTHWEST 5 TO 15 KT WITH GUSTS UP TO 25 KT.

* SEAS...1 TO 3 FEET.

* TIMING...WINDS WILL DIMINISH BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ450>453-160200-
/O.CON.KPHI.SC.Y.0049.000000T0000Z-170516T0200Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
521 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

* LOCATION...THE COASTAL WATERS OF NEW JERSEY.

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

* TIMING...WINDS AND SEAS WILL DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
218 
WHUS71 KPHI 160041
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
841 PM EDT MON MAY 15 2017

ANZ430-431-450>455-160145-
/O.CAN.KPHI.SC.Y.0049.000000T0000Z-170516T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
841 PM EDT MON MAY 15 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS AND
WILL REMAIN BELOW ADVISORY LEVELS FOR THE REMAINDER OF THE NIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 15, 9:31 AM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, May 15, 9:31 AM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
931 AM EDT Mon May 15 2017

.SYNOPSIS...
An enlarging circulation from a storm nearing Nova Scotia
controls our weather today. High pressure will be stretched
from the Carolinas to Bermuda Tuesday through Thursday. A cold
frontal passage is anticipated Friday. High pressure over
Ontario will build into New England this coming weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast pretty much on track, so will make minor adjustments to
the hourly grids based on the latest surface obs and satellite
images. Windy day on tap with NW winds 15-25 MPH with 30-035 MPH
gusts due to tight pressure gradient between high pressure over
the Great Lakes and low pressure over the Gulf of Maine. BKN-OVC
deck north of I-80 will scatter out through the morning as the
low begins to lift away. The air mass is dry, so a mostly sunny
day is expected. Temperatures will be near normal (or a little
below) with highs reaching the upper 60s/low 70s in most areas.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
The ridge of high pressure will build over the area tonight. We
can expect clear skies and diminishing winds. Low temperatures
will drop into the mid/upper 40s North and upper/40s to low 50s
South and metro areas. Winds will decrease this evening and be
light from the W or NW overnight.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
**Near Record warmth Wednesday and Thursday**

500 mb: Strong ridging and well above normal heights develop over
the mid Altantic states Tuesday through Thursday. A strong short
wave in the northern Plains Wednesday makes its way into southeast
Canada Friday and strengthens toward the Maritimes. This briefly
weakens- dents the anomalously warm ridge here before the ridge
reasserts itself this coming weekend. Another plains trough
moves into the upper Great Lakes region early next week.

Temperatures: Calendar day averages will be near normal Tuesday,
almost 10 degrees above normal Wednesday,  around 15 degrees above
normal Thursday. Cooling Friday will be dependent on the strength of
the northerly flow behind a cold front so that its still above
normal. HUGE differences of operational model opinion regarding
temps late Friday and Saturday (GGEM HOT, GFS very warm, ECMWF
much cooler, and this is the way its been the past several days
of cycles...not much consensus though the EC backed off the cold
daytime of Friday). SO...looking at the FSU confidence product
of the 00z/15 GFS 2m temps at PHL. Above average confidence
through Friday, then no confidence Sat-Sunday in its 2m temps.
Saturday and Sunday should cool to within a few degrees normal.

Forecast basis: generally a 50 50 blend of the 00z/15 GFS/NAM
MOS (statistical guidance) Tuesday-Wednesday, the GFS MEXMOS
Wednesday night, and then the WPC D4-8 05z/15 guidance Thu-Sun
with no consensus among the operational models Fri night-Sunday
on temps. Ensembles were checked for qpf and those favored the
05z/15 WPC soln.

The dailies...

Tuesday...Mostly sunny and dry expected with an upper ridge building
over the area.  West wind gusts under 20 mph.

Wed/Thu...Hot! Fair skies. High temps both days around 90. Cooler at
the shore and across the srn Poconos (near 80). Max temps 14-18F
above normal.  Southwest wind gusts 15-20 mph. Please see climate
section for the records.  We will continue to indicate a slight
chance of showers and thunderstorms Thursday afternoon-evening in
northeast PA as a cold front approaches from the northwest and north.
We did add patchy fog to the fcst for ne PA and nw NJ per the
UPS tool but confidence on early morning fog 1 mi or less is
below avg.

Fri...A short wave trough traveling in the mid level flow through
southeast Canada is forecast to shove a cold front southward
through our region. The front may get hung up across our region
on Friday and there is small chance convection may develop in
southern Delaware/Maryland in the afternoon/evening. We are
unsure of the timing for this cold frontal passage so the
resultant cooler northeast flow may not arrive in time to
prevent a 3rd successive day of near 90 heat. I place no
confidence on chance of any showers or storms Friday, having
greater confidence that this will still be a very warm day.

The surf zone forecast starts Friday morning with detailed beach
information including rip current risk and safety measures that only
work if used by the beachgoers-swimmers! One of those rules to
ensure safety: swim in the presence of life guards.

Saturday...Fair skies and not as warm, especially the coasts.

Sunday...00z/15 GEFS suggests waa showers and sct tstms as does
the WPC guidance.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

VFR forecast through the TAF period. BKN deck at KABE 4kft will
scatter out through the morning. SKC conditions tonight.

Main issue today will be gusty W-NW winds, generally at 15-20 KT
with 20-30 KT gusts. Winds diminish after sunset this evening,
and will range from 5-10 KT tonight through Tuesday morning.

OUTLOOK...

High confidence is assigned to the daily forecasts seen below.

Tuesday...VFR. West wind gusts to 15 kt.

Wednesday...VFR. Southwest wind gusts to 15 kt.

Thursday...chance patchy MVFR FOG prior to sunrise, otherwise
VFR. Slight chance of evening tstm near or northwest of
KRDG/KABE. Southwest wind gusts to 15 kt.

Friday...VFR. West winds a wind shift to north expected by late
day. A slight chance of a shower or thunderstorm, mainly south
of KMIV/KACY.

&&

.MARINE...
Gale Warning remains in effect for the waters, though the
strongest winds will mainly occur across the nearshore waters
into this afternoon.

A period of SCA conditions (for seas) on the ocean is expected
for awhile after the gale is done. Fair weather is expected
today and tonight.

OUTLOOK...

Tuesday through Friday...Generally quiet conditions expected on
the area waters with no marine headlines anticipated. Seas may
near 5 feet on the outer ocean waters Thursday night.

&&

.CLIMATE...
Records for next Wednesday and Thursday. Continued above
average confidence that several will be within 2 degrees of
record, especially ABE PHL.

     Wednesday   Thursday
     17th        18th

ACY  93-1974     93-1987

PHL  92-1974     94-1962

ILG  94-1896     94-1962

ABE  92-1951     96-1962

TTN  90-1906/1974 95-1911

GED  90-1951     91-1974

RDG  92-1974     96-1962

MPO  85-1951     87-1962

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning until 6 PM EDT this evening for ANZ430-431-
     450>455.

&&

Synopsis...Drag
Near Term...MPS
Short Term...O'Hara
Long Term...Drag
Aviation...Drag/MPS/O'Hara
Marine...Drag/MPS/O'Hara
Climate...
Hazardous weather outlook, May 15, 4:05 AM EDT, 8 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
405 AM EDT Mon May 15 2017

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-160815-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
405 AM EDT Mon May 15 2017

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-160815-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
405 AM EDT Mon May 15 2017

...GALE WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 9:38 PM EDTSpecial Weather StatementPHIHunterdon, Mercer, Middlesex37 min
May 14, 10:17 PM EDTSpecial Weather StatementPHIOcean43 min

Nearby

Small Craft Advisories in New Jersey, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.